# SDR DALA2019110605366

- Difficulty date: November 6, 2019
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 82,157 hours, 15,675 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Not Reported
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND #2 PYLON FWD UPPER SPAR WEB / NAC STA 221.25-237.5 EQUIPMENT CUTOUTS. C/W ERA 582362-14 (LP 1348278)
